# SDR EPUA20130817001

- Difficulty date: September 16, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N575X
- Make and model: Beech 1900C
- Aircraft serial: UC149
- Aircraft time: 35,185 hours, 45,487 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 1143800289
- Part serial: 392A
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE ODOR IN COCKPIT.  REPLACED FORWARD AND AFT BLOWER MOTORS IAW MM 21-20. OPS CHECK SATISFACTORY.  NO ELECTRICAL ODOR OR SMOKE PRESENT.
